| Model Number |
VICM5_13.2 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Intraocular Pressure Increased (1937)
| Date of Event |
06/23/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
The reporter indicated that a 13.2mm vicm5_13.2 implantable collamer lens of _7.50 diopter was implanted into the patient's right eye (od).Elevated iop was observed.It was reported that on (b)(6) 2023 the lens was rotated vertically and the problem resolved.Surgeon states " looks great, below baseline, off all drops".Cause of event was unknown.
Additional Manufacturer Narrative
H6 - type of investigation - lens work order search: no similar complaint type events reported for units within the same lot.Claim# (b)(4).